# SDR RRXA991196

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, CABIN FLOOR PLANK AT STA 560 AND BL 56 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC8 SRM 53-2-3 PAGES 30/40 FIG. 10.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
